# SDR SWIA200820246

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,281 hours, 31,376 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249046
- Part serial: 980912
- Condition: Overspeed
- Location: Propeller
- Part time: 16,760 hours, 21,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5549 - RIGHT PROPELLER NP CONTINUALLY SURGED FROM 103 PERCENT TO 95 PERCENT ON CLIMB.  REPLACED RIGHT ENGINE PCU, P/N 782490-46, S/N ON, 931245 S/N OFF, 980912.
